# SDR CA990707065

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1011601
- Condition: Cracked
- Location: Nlg
- Part time: 358 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATING A SLOW LEAK WITH THE TIRE, FOUND A CRACK IN WHEEL BEAD AREA.  THIS SHOULD HAVE BEEN PICKED UP WITH NDT.  TSN:  358  HOURS.
